# SDR 000223

- Difficulty date: November 9, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N269
- Make and model: Emb EMB-145
- Aircraft time: 5,651 hours, 4,904 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIR SPEED READS 40 KNOTS LOWER THAN CAPTAINS AND STANDBY ON TAKEOFF ROLL.  FOUND NR 2 ADC BAD.  RR'D.
